RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 2, Pages 289–298 (Mi izv2416)  

This article is cited in 4 scientific papers (total in 4 papers)

A new construction in the theory of lattice coverings of an $n$-dimensional space by equal spheres

B. N. Delone, N. P. Dolbilin, S. S. Ryshkov, M. I. Shtogrin


Abstract: This article furnishes a new construction principle in the theory of lattice coverings of an $n$-dimensional space by equal spheres. The principle is based on the convexity of a body $\mathbf V$ in the parameter space. The whole theory is deduced from association of this convexity with strict convexity of the discriminant body.

Full text: PDF file (1153 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:2, 293–302

Bibliographic databases:

UDC: 511
MSC: 11H31, 53A07, 11H06
Received: 26.12.1969

Citation: B. N. Delone, N. P. Dolbilin, S. S. Ryshkov, M. I. Shtogrin, “A new construction in the theory of lattice coverings of an $n$-dimensional space by equal spheres”, Izv. Akad. Nauk SSSR Ser. Mat., 34:2 (1970), 289–298; Math. USSR-Izv., 4:2 (1970), 293–302

Citation in format AMSBIB
\Bibitem{DelDolRys70}
\by B.~N.~Delone, N.~P.~Dolbilin, S.~S.~Ryshkov, M.~I.~Shtogrin
\paper A new construction in the theory of lattice coverings of an $n$-dimensional space by equal spheres
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 2
\pages 289--298
\mathnet{http://mi.mathnet.ru/izv2416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=266864}
\zmath{https://zbmath.org/?q=an:0204.55301|0217.18601}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 2
\pages 293--302
\crossref{https://doi.org/10.1070/IM1970v004n02ABEH000904}


Linking options:
  • http://mi.mathnet.ru/eng/izv2416
  • http://mi.mathnet.ru/eng/izv/v34/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 239 (2002), 159–167  mathnet  mathscinet  zmath
    2. R. V. Galiulin, “Delone systems as a basis of geometry of the discrete world”, Comput. Math. Math. Phys., 43:6 (2003), 754–765  mathnet  mathscinet  zmath  elib
    3. Proc. Steklov Inst. Math., 275 (2011), 229–238  mathnet  crossref  mathscinet  isi  elib  elib
    4. Proc. Steklov Inst. Math., 276 (2012), 103–124  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:468
    Full text:148
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020